Exceptional sequences of maximal length on some surfaces isogenous to a higher product

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Let S=(C×D)/G be a surface isogenous to a higher product of unmixed type with pg=q=0, G=(Z/2)3 or (Z/2)4. We construct exceptional sequences of line bundles of maximal length and quasiphantom categories on S.

Original languageEnglish (US)
Pages (from-to)308-333
Number of pages26
JournalJournal of Algebra
Volume454
DOIs
StatePublished - May 15 2016
Externally publishedYes

Keywords

  • Derived category
  • Exceptional sequence
  • Quasiphantom category
  • Surface isogenous to a higher product

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Exceptional sequences of maximal length on some surfaces isogenous to a higher product'. Together they form a unique fingerprint.

Cite this